MathSciNet Relay Station
MathSciNet bibliographic data
MR580680 (81k:65120) 65N30
Haslinger, Jaroslav; Lovíšek, Ján Mixed variational formulation of unilateral problems. Comment. Math. Univ. Carolin. 21 (1980), no. 2, 231–246.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement